DSpace Repository

The genera of flies in the subfamily Botanobiinae with hind tibial spur

Show simple item record

dc.contributor.author Malloch, John Russell en_US
dc.date.accessioned 2011-03-23T17:21:32Z
dc.date.available 2011-03-23T17:21:32Z
dc.date.issued 1913 en_US
dc.identifier.citation Proceedings of the United States National Museum, 46(2024): 239-266, 2 pls.. en_US
dc.identifier.uri http://hdl.handle.net/10088/14425
dc.title The genera of flies in the subfamily Botanobiinae with hind tibial spur en_US
dc.type Article en_US
dc.identifier.srbnumber 85947
dc.identifier.doi 10.5479/si.00963801.46-2024.239


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics